WDVV equations as functional relations

H W Braden, A Marshakov

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss the associativity or WDW equations and demonstrate that they can be rewritten as certain functional relations between the second derivatives of a single function, similar to the dispersionless Hirota equations. The properties of these functional relations are further discussed. (C) 2002 Published by Elsevier Science B.V.

Original languageEnglish
Pages (from-to)376-383
Number of pages8
JournalPhysics Letters B
Volume541
Issue number3-4
Publication statusPublished - 15 Aug 2002

Keywords

  • YANG-MILLS THEORY
  • N=2
  • DUALITY

Cite this